When I want to stand up from the floor, I have to grab a chair, or table to stand up. Also I have a bump on my elbow. went to the a dermatologist, prescribed me a cream for six months, nothing happened, went again put me in antibiotics for 42 days 1 a day, went back to him, and send me to a surgeon, have anybody experiencing something in your nucles /and or elbows? taking Lovaza?
I see your question has not been answered for quite sometime. The side effects you describe are not reported side effects of Lovaza. If you still have them you should get to your doctor.
I too have experienced a bump on my elbow under the skin. Also upon rising I have to do so slowly or hold on... At night when I lay down I have vertigo,have to keep my eyes closed until the dizziness passes.I have a mild headache all of the time. will be seeing MD in 3 wks, will see what he says and post his answer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2010 • 1 answer
Posted 11 Feb 2011 • 3 answers
Posted 30 Aug 2011 • 1 answer
Posted 23 Aug 2012 • 2 answers
I have been taking lovaza for a week now I take 4 a day but I'm getting the runs for some reason can
Posted 13 Mar 2013 • 1 answer